Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i feel stupid, but i have a couple questions.

okay, so i got a yeast infection from amox-clan (antibiotic) (sp!?) well, it was bout a week and i was just hurting and itching and i wasnt too sure what it was i made a doc's appt but they didnt have anything until tomorrow, so last night i couldnt stand it no more! and i ended up going to the ER and well thats where i found out that i had a yeast infection, i've never had one so i'm not to sure what to expect.. first of, they gave me a pill at the hospital they said it would stop the itching an what not.. but it hasnt it got worst! so i went and go the cream thing, with the lil plunger. i just picked one and bought it lol.. so i put it on and it HURTS worst.. is that normal?
okay so after that would be ok for me to take a bath? i'm suppose to take two 30 min baths a day for the next seven days! i took one this morning, now i'm not sure if it would ok to take the second one!? and if so when?
okay what about peeing? cont!

Answer Question
 
MommaBear1129

Asked by MommaBear1129 at 6:39 PM on Jun. 16, 2009 in Health

Level 2 (6 Credits)
Answers (8)
  • can i pee and not worry about that cream coming back out?
    and what else can i do to calm the itch, i'm in alot of pain.
    but they wont give me anything.. and i learned that like vicodin and stuff like that doesnt work for the pain down their! lol.. so what can i do?
    MommaBear1129

    Answer by MommaBear1129 at 6:40 PM on Jun. 16, 2009

  • you're supposed to put the medicine in at night before bed. If you don't stay laying down, the medicine is just going to run out && then it won't do any good.
    HisMommySince07

    Answer by HisMommySince07 at 6:42 PM on Jun. 16, 2009

  • well they told me to put the first one in during the day.. thats why i did it like that lol.. i'm so confused..
    MommaBear1129

    Answer by MommaBear1129 at 6:44 PM on Jun. 16, 2009

  • I'm confused as to what cream you are using then...lol. If it's like monistat 7, then you put the cream inside once a day for 7 days, at night. && it usually comes with a little tube of of anti-itch cream that you can put on the outside whenever. If you wipe it off when you pee, then you can just reapply it.
    HisMommySince07

    Answer by HisMommySince07 at 7:15 PM on Jun. 16, 2009

  • Unfortunately, yeast infections will itch or be painful initially after treatment. I'm surprised they told you to take a bath, as I have been told not to under those circumstances. You can get a topical cream to relieve the itching until the infection clears up. Make sure you're putting the medicine in far enough, and lay down for a little while. Your body's natural inclination is to expel things, so help it stay in.

    Hopefully you'll feel better soon!
    Busimommi

    Answer by Busimommi at 7:17 PM on Jun. 16, 2009

  • monistat 7 is what i'm using i called the doc this morning and said that for the first one, to put it in as soon as i get it because it'll start working quicker or something! my couch hurts hah, i never want to have another one of these again.. and as for the bath thing yea they told me its good to take bath because it makes things hurt less and teh sweeling go down.
    MommaBear1129

    Answer by MommaBear1129 at 7:32 PM on Jun. 16, 2009

  • Go get a tube of Vagisil It doesn't interfere with the yeast medicine and it will help with the itching and pain. After peeing use a baby wipe (Non-alochol or it will hurt like hell!) then apply more. Yeast infections are the very devil and I feel for ya girl, but most of us have had one at some time or other--try it after giving birth when you have stitches!
    pagan_mama

    Answer by pagan_mama at 7:41 PM on Jun. 16, 2009

  • You may be allergic to monostat - I know because I am! The pill they gave you may take more than a day to work. Although it does itch like hell and burns, it WILL get better. You just gotta hang in there.
    dragonfly7271

    Answer by dragonfly7271 at 9:27 PM on Jun. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN